How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28221
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am borderline diabetic. for the last month I have had an

Customer Question

I am borderline diabetic. for the last month I have had an upset stomach and food I normally eat has tasted bad. my sugar level has been up lately. I also had a bleeding ulcer and have been on omeprazole for 15 years. could these have anything to do with my feeling the way I do?
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: nausea off and on but no vomiting.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have back problems and take hydrocodone 2 to three times a week.
Submitted: 20 days ago.
Category: Medical
Expert:  Dr Basu replied 20 days ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Gallbladder is a major organ for digestion of food especially fat containing food. Hence any gallbladder disease like gallstones can cause such symptoms. Blood sugar can also go up from gallbladder inflammation.

Gastritis or stomach inflammation from viral infection is another common cause. Liver disease also needs to be checked. Please get liver function test and ultrasound of the abdomen for further evaluation.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/